# SDR AALA201712299050

- Difficulty date: November 15, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: F53370148
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED STRINGER BETWEEN FR 53.4 PLUS 14 INCHES TO FR 53.5A AT RIGHT STRINGER 13 EMERGENCY DOOR 3R CUTOUT DOOR IN PASSENGER CABIN. REPLACED STRINGER BETWEEN FR 53.4 PLUS 14 INCHES TO FR 53.5A AT RIGHT STRINGER 13 EMERGENCY DOOR 3R CUTOUT DOOR IN PASSENGER CABIN PER SRM 51-72-11 AND DRAWING F53370020.
